Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Discovered bruisers in hand. Are there any side effects of aspirin?

I have just started recently taking an 81 mg enteric coated aspirin in hopes that it will help my circulation. Have not been diagnosed with any circulatory disorders, but as my feet in particular are almost always blueish purple then there's obviously an issue with my circulation. I'm a 47 yr old female and smoked for 23 years.I quit 7 years ago.
Today I discovered a bruise on the top of my hand and have no idea where it came from. Is it possible that this could be the cause of my taking the aspirin? I've only been taking it for a little over a week now.
I am taking no other medications.

Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
yes the bruises are coz of aspirin it causes:low platelets and hence more bleeding time....ur palm skin is almost continously under stress of stretching yes get blood complete picture ...and ull know the cause...start clopidogrel instead ASPIRIN.....
Answered: Sun, 7 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Hemant Kumar's  Response
Hematologic side effects : Prolongation of the prothrombin time, disseminated intravascular coagulation, coagulopathy, thrombocytopenia.
it can be side effect of aspirin
do lab tests- platlet count, BT/CT.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor